# SDR AALA202205317972

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 82,915 hours, 10,774 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-R DOOR HANDLE TURNS BUT WILL NOT OPEN THE DOOR. ADJUSTED HANDLE. OPERATIONAL CHECK GOOD PER AMM 25-41-10.
